# SDR AU970673

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Eng Nr 2 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH CRANKCASE HALF CRACKED AT TOP REAR BELOW LH MAGNETO AND CENTER BETWEEN SPINE AND NO2 CYLINDER - CRACK LENGTH 76.2MM(3IN) RUNNING FORE AND AFT
